DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12015

Title: Effect of velocity slip in an infinitely long rough porous journal bearing
Authors: PRAKASH, J
GURURAJAN, K
Issue Date: 1999
Publisher: SOC TRIBOLOGISTS & LUBRICATION ENGINEERS
Citation: TRIBOLOGY TRANSACTIONS, 42(3), 661-667
Abstract: The paper considers the effect of velocity slip in rough porous journal bearings operating in the hydrodynamic regime. On the basis of stochastic theory of hydrodynamic lubrication of rough surfaces developed by Christensen and incorporating Beavers and Joseph slip condition at the porous bearing interface, different forms of Reynolds-type equations, as applicable to porous bearings are derived for various types of surface roughness pattern. As an application of the theory, the case of an infinitely long porous journal bearing operating under steady conditions is analyzed. It is shown that roughness-slip interaction considerably affects the bearing performance.
URI: http://dx.doi.org/10.1080/10402009908982267
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12015
http://hdl.handle.net/10054/12015
ISSN: 1040-2004
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback